# SDR UPS06M47719

- Difficulty date: August 16, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Autobrake Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN LEVEL 2 AUTOBRAKE FAIL. NO AUTOBRAKES.  WENT TO MANUAL ALL WORKED FINE.  DISARMED AUTO BRAKE AND LEVEL 2 WENT AWAY.  REVIEW ABSCU ON CFDS.  NO FAULTS NOTED.
